MAUDE Adverse Event Report: CONVATEC LTD AQUACEL AG+ EXTRA; DRESSING, WOUND, DRUG

CONVATEC LTD AQUACEL AG+ EXTRA; DRESSING, WOUND, DRUG
Model Number 413568
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: complainant country: brazil.Name of affiliation: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number : reporting site: (b)(4).Manufacturing site: (b)(4).
 
Event or Problem Description
It was reported that one piece of sterile material package had open seal.The product was not used by patient.No photo is available at this time.
 
Additional Manufacturer Narrative
Correction: h4: device manufacture date - in initial emdr, the manufacture date was added as 16 october 2023, but the batch record confirms the manufacture date is 27 october 2023.Hence, it has been corrected.Additional information - this emdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.A batch record review was completed, and no discrepancies were found.All seal integrity tests completed throughout the batch manufacture were satisfactory.Aquacel ag+ extra 15x15cm(1x5pk)ster eur was manufactured under system application product (sap) code 1708334 and manufacturing lot number 3k02708 on 27 october 2023.System application product (sap) identifies the manufacture date as 16 october 2023, but the batch record confirms manufacture began on 27 october 2023.Lot # 3k02708 was sterilized under work order (b)(4) and released on review of results of sterilization provided by sterilization company steris.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 3k02708.This is the only complaint for the affected lot registered within database.No photographs were received for this issue, so it was not possible to evaluate them in accordance with work instructions (wi).Additional information, photographs and the complaint samples were requested on 08 november 2024, but it was advised that no further information, no images and no samples were available for the issue as the complaint was received from brazilian authorities anvisa (national health surveillance agency).I was advised that typically which we cannot gain further information from reports made by anvisa.As no images or evidence of the complaint were received, it was not possible to confirm the complaint.The wording in the complaint record insinuates multiple primary packs have open seals, but no confirmation of the actual affected number was given.The acceptable quality levels (aqls) from process instruction (pi) identify seal integrity as 0.40, with an accept 3 and reject 4 based upon a sample of 315 dressings and batch size of 33600 dressings.As only 7 packs remain in distribution centers (dcs), it is likely over 315 dressings have been exhausted.No other complaints have been received for the batch, and without confirmation if more than 1 dressing has been affected, this issue remains below acceptable quality levels (aqls).As no photos or samples were received to confirm or investigate the complaint, further investigation is not possible.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
AQUACEL AG+ EXTRA
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20816333
Report Number1000317571-2024-00089
Device Sequence Number8928083
Product Code FRO
UDI-Device Identifier00768455132034
UDI-Public00768455132034
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model Number413568
Device Lot Number3K02708
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown